Addendum to “principal bundles on projective varieties and the donaldson-uhlenbeck compactification”

Vikraman Balaji Chennai Mathematical Institute

Differential Geometry mathscidoc:1609.10146

Journal of Differential Geometry, 83, (2), 461-463, 2009
In this addendum we complete the proof of Theorem 7.10 in [1].
No keywords uploaded!
[ Download ] [ 2016-09-11 20:25:56 uploaded by admin ] [ 377 downloads ] [ 0 comments ] [ Cited by 3 ]
@inproceedings{vikraman2009addendum,
  title={ADDENDUM TO “PRINCIPAL BUNDLES ON PROJECTIVE VARIETIES AND THE DONALDSON-UHLENBECK COMPACTIFICATION”},
  author={Vikraman Balaji},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160911202556903040803},
  booktitle={Journal of Differential Geometry},
  volume={83},
  number={2},
  pages={461-463},
  year={2009},
}
Vikraman Balaji. ADDENDUM TO “PRINCIPAL BUNDLES ON PROJECTIVE VARIETIES AND THE DONALDSON-UHLENBECK COMPACTIFICATION”. 2009. Vol. 83. In Journal of Differential Geometry. pp.461-463. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160911202556903040803.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved